만성 C형간염 환자에서 Peginterferon α-2b와 Ribavirin 병합치료 중 발생한 돌발성 난청 1예
A case of sudden-onset hearing loss in a patient treated with peginterferon α-2b and ribavirin for chronic hepatitis C
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
돌발성 난청은 페그인터페론 치료 시에 발생하는 드문 부작용으로 알려져 있다. 저자 등은 60세 만성 C형간염 환자에서 페그인터페론알파와 리바비린 병합치료 중 42주째에 우측 귀에 돌발성 난청이 발생하여, 페그인터페론 치료를 중단하고 스테로이드 투여 후 완전히 회복된 사례를 경험하였다. 페그인터페론 치료 시 청력에 대한 세심한 관찰이 필요하며, 청력소실 발생 시 치료의 지속 여부에 대해서는 발생 시점, 환자의 치료 의지, 청력소실의 정도 등에 따라 임상의가 주의 깊게 판단해야 할 것으로 생각한다.
Abstract
Combination therapy of pegylated interferon α and ribavirin has been associated with various adverse effects, but sudden-onset hearing loss is uncommon. We report a 60-year-old male patient who developed sudden-onset hearing loss during combination therapy with pegylated interferon α and ribavirin for chronic hepatitis C. This patient had been diagnosed with chronic hepatitis C (genotype Ib) and early-stage liver cirrhosis 3 years previously, and had been treated with conventional interferon-α and ribavirin for 12 months. However, 6 months from the end of the treatment course the patient relapsed and received combination retreatment with pegylated interferon α-2b and ribavirin. He developed sudden-onset right-side hearing loss and tinnitus 42 weeks after the start of this retreatment. Pure-tone audiometry revealed a right-side hearing loss of 60~90dB. The patient consequently immediately discontinued the pegylated interferon therapy and was given prednisone 60 mg/day for 10 days, after which the hearing loss had almost completely recovered.
참고문헌 (15)
- Kim YS, "Prevalence of hepatitis C virus antibody among Korean adults", J Korean Med Sci, 7, pp.333~336 (1992)
- Shin HR, "Epidemiology of hepatitis C virus in Korea", Intervirology, 49, pp.18~22 (2006)
- Strader DB, "American Association for the Study of Liver Diseases. Diagnosis, management, and treatment of hepatitis C", Hepatology, 39, pp.1147~1171 (2004)
- Russo MW, "Side effects of therapy for chronic hepatitis C", Gastroenterology, 124, pp.1711~1719 (2003)
- Fried MW, "Side effects of therapy of hepatitis C and their management", Hepatology, 36(1), pp.S237~S244 (2002)
- Wilson WR, "Why treat sudden hearing loss", Am J Otol, 5, pp.481~483 (1984)
- Yoon TH, "Histopathology of sudden hearing loss", Laryngoscope, 100, pp.707~715 (1990)
- Dusheiko G, "Side effects of alpha interferon in chronic hepatitis C", Hepatology, 26(1), pp.S112~S121 (1997)
- Tunca A, "Axonal neuropathy and hearing loss associated with alpha interferon treatment in chronic hepatitis B: a case report", Turk J Gastroenterol, 15, pp.97~99 (2004)
- Cadoni G, "Sudden hearing loss in a patient hepatitis C virus (HCV) positive on therapy with alpha-interferon: a possible autoimmune-microvascular pathogenesis", J Laryngol Otol, 112, pp.962~963 (1998)
- Kanda Y, "Interferon-induced sudden hearing loss", Audiology, 34, pp.98~102 (1995)
- Görür K, "The effect of recombinant interferon alpha treatment on hearing thresholds in patients with chronic viral hepatitis B", Auris Nasus Larynx, 30, pp.41~44 (2003)
- Formann E, "Sudden hearing loss in patients with chronic hepatitis C treated with pegylated interferon", ribavirin, 2004, pp.99, 873~877
- Elloumi H, "Sudden hearing loss associated with peginterferon and ribavirin combination therapy during hepatitis C treatment", World J Gastroenterol, 13, pp.5411~5412 (2007)
- Wong VK, "Acute sensorineural hearing loss associated with peginterferon and ribavirin combination therapy during hepatitis C treatment; outcome after resumption of therapy", World J Gastroenterol, 11, pp.5392~5393 (2005)
